MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST

ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST
Catalog Number 09315276160
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 e601 module serial number was (b)(6).The field service engineer checked the analyzer but could not find a root cause.He suspected there was a bubble during the initial sampling.He checked the sample probe voltage and ran patients to check for imprecision.The precision results were within specifications.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys probnp ii results from the cobas 6000 e601 module.The initial result was 36 pg/ml with a data flag.The repeat result from another analyzer was 4534 pg/ml and was believed to be correct.
 
Additional Manufacturer Narrative
D4 expiration date was updated.Due to the limited information about the issue, no clear root cause for the flyer result could be found.The investigation did not identify a product problem.A general reagent problem was not present, because the qc prior to the event was within ranges.

Brand Name
ELECSYS PROBNP II
Common Device Name
NATRIURETIC PEPTIDE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20620526
Report Number1823260-2024-03207
Device Sequence Number15642444
Product Code NBC
UDI-Device Identifier07613336191576
UDI-Public07613336191576
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K210546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number09315276160
Device Lot Number778450
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale